# SDR SWAA2025100912359

- Difficulty date: September 7, 2025
- Submitted: October 9, 2025
- Operation: Air carrier
- Aircraft: N227WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34450
- Aircraft time: 65,042 hours, 39,022 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB LOCATED BTW BS 1016 AND AFT BULKHEAD LEFT SIDE AT PAX CABIN.  REPLACED WEB LOCATED BTW BS 1016 AND AFT BULKHEAD LEFT SIDE AT PAX CABIN. IAW SRM: 51-40-02-0G-0 AND DWG 148A0922 SHEET 21,  REV.
